# SDR SIMA20200812001

- Difficulty date: August 12, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N209NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000497
- Aircraft time: 13,561 hours, 8,715 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS LEFT FORWARD ENTRY DOOR VERY HARD TO OPEN AND CLOSE.   CLEANED AND LUBED THE LEFT FORWARD MAIN DOOR HANDLE, IAW MTX PRACTICE 175 AMM 52-11-00 OP CK GOOD AT THIS TIME
